On upper and lower almost weakly continuous fuzzy multifunctions

Document Type : Research Paper


1 Department of Mathematics, Faculty of Science, Jazan University, Saudi Arabia

2 Department of Mathematics, Faculty of Science, Sohag University, Egypt


The aim of this paper is to introduce the concepts of fuzzy upper and fuzzy lower almost continuous, weakly continuous and almost weakly continuous multifunctions. Several characterizations and properties of these multifunctions along with their mutual relationships are established in $L$-fuzzy topological spaces


[1] S. E. Abbas, M. A. Hebeshi and I. M. Taha, On fuzzy upper and lower semi-continuous
multifunctions, Journal of Fuzzy Mathematics, 22(4) (2014).
[2] K. M. A. Al-hamadi and S. B. Nimse, On fuzzy -continuous multifunctions, Miskolc Mathematical
Notes, 11(2) (2010), 105-112.
[3] M. Alimohammady, E. Ekici, S. Jafari and M. Roohi, On fuzzy upper and lower contra-
continuous multifunctions, Iranian Journal of Fuzzy Systems, 8(3) (2011), 149-158.
[4] H. Aygun and S. E. Abbas, Some good extensions of compactness in Sostak's L-fuzzy topology,
Hacettepe Journal of Mathematics and Statistics, 36(2) (2007), 115-125.
[5] C. Berge, Topological spaces, including a treatment of multi-valued functions, vector spaces
and convexity, Oliver, Boyd London, 1963.
[6] C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl., 24 (1968), 182-190.
[7] K. C. Chattopadhyay and S. K. Samanta, Fuzzy topology: fuzzy closure operator, fuzzy
compactness and fuzzy connectedness, Fuzzy Sets and Systems, 54(2) (1993), 207-212.
[8] J. A. Goguen, The Fuzzy Tychono theorem, J. Math. Anal. Appl., 43 (1993), 734-742.
[9] U. Hohle, Upper semicontinuous fuzzy sets and applications, J. Math. Anall. Appl., 78 (1980),
[10] U. Hohle and A. P. Sostak, A general theory of fuzzy topological spaces, Fuzzy Sets and
Systems, 73 (1995), 131-149.
[11] U. Hohle and A. P. Sostak, Axiomatic Foundations of Fixed-Basis fuzzy topology, The Handbooks
of Fuzzy sets series, Volume 3, Kluwer Academic Publishers, Dordrecht (Chapter 3),
[12] Y. C. Kim, A. A. Ramadan and S. E. Abbas, Weaker forms of continuity in Sostaks fuzzy
topology, Indian J. Pure Appl. Math., 34(2) (2003), 311-333.
[13] Y. C. Kim, Initial L-fuzzy closure spaces, Fuzzy Sets and Systems, 133 (2003), 277-297.
[14] T. Kubiak, On fuzzy topologies, Ph. D. Thesis, A. Mickiewicz, Poznan, 1985.
[15] T. Kubiak and A. P. Sostak, Lower set-valued fuzzy topologies, Quaestions Math., 20(3)
(1997), 423-429.
[16] Y. Liu and M. Luo, Fuzzy topology, World Scienti c Publishing, Singapore, 1997.
[17] R. A. Mahmoud, An application of continuous fuzzy multifunctions, Chaos, Solitons and
Fractals, 17 (2003), 833-841.
[18] M. N. Mukherjee and S. Malakar, On almost continuous and weakly continuous fuzzy multi-
functions, Fuzzy Sets and Systems, 41 (1991), 113-125.
[19] T. Noiri and V. Popa, Almost weakly continuous multifunctions, Demonstratio Mathematica,
VI(2) (1993), 363-480.
[20] N. S. Papageorgiou, Fuzzy topology and fuzzy multifunctions, J. Math. Anal. Appl., 109
(1985), 397-425.
[21] V. Popa, On characterizations of irresolute multimapping, J. Univ. Kuwait (Sci), 15 (1988),
[22] V. Popa, Irresolute multifunctions, Internat. J. Math. and Math. Sci., 13(2) (1990), 275-280.
[23] A. A. Ramadan, S. E. Abbas and Y. C. Kim, Fuzzy irresolute mappings in smooth fuzzy
topological spaces, 9(4) (2001), 865-877.
[24] A. P. Sostak, On a fuzzy topological structure, Suppl. Rend. Circ. Matem. Palerms ser II, 11
(1985), 89-103.
[25] A. P. Sostak Two decades of fuzzy topology: basic ideas, notion and results, Russian Math.
Surveys, 44(6) (1989), 125-186.
[26] A. P. Sostak, Basic structures of fuzzy topology, J. Math. Sci., 78(6) (1996), 662-701.
[27] E. Tsiporkova, B. De Baets and E. Kerre, A fuzzy inclusion based approach to upper inverse
images under fuzzy multivalued mappings, Fuzzy Sets and Systems, 85 (1997), 93-108.
[28] E. Tsiporkova, B. De Baets and E. Kerre, Continuity of fuzzy multivalued mappings, Fuzzy
Sets and Systems, 94 (1998), 335-348.